# SDR YENA200332

- Difficulty date: October 29, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 555 hours, 200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30665309
- Part serial: A9354
- Condition: Discharged
- Location: Escape Slide
- Part time: 555 hours, 200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE RAFT BOTTLE PRESSURE LOW FOUND DURING WEEKLY CHECK.  REMOVED AND REPLACED L2 SLIDE RAFT IAW 25-62-44.
